JournalszaaVol. 12, No. 3pp. 401–404

On Regularity of Solutions to Inner Obstacle Problems

  • J. Banasiak

    University of KwaZulu-Natal, Pietermaritzburg, South Africa
  • J. Szczepaniak

    Technical University Lodz, Poland
On Regularity of Solutions to Inner Obstacle Problems cover
Download PDF

Abstract

We determine the class of obstacles, for which the solution of the corresponding inner obstacle problem has the same regularity as obtained when the obstacle is defined on the whole domain. We also show that this is practically the only class of obstacles having this property for arbitrary right-hand sides.

Cite this article

J. Banasiak, J. Szczepaniak, On Regularity of Solutions to Inner Obstacle Problems. Z. Anal. Anwend. 12 (1993), no. 3, pp. 401–404

DOI 10.4171/ZAA/556